Hi. i had hearing issues about 10 days ago. it started the morning after i got 2 kinds of tetanus shots from a cat bite and clindamycin. on top of that i also have medications for high blood pressure(telmisartan) and for my blood sugar(glimepiride and proglitazone and 2 metformins a day). my BP was 160/93 and Blood sugar was 284. the 1st day was unbearable, i noticed from the sounds around me that it was not normal. i was hearing harsh sounds out of my system and when i used my earphones, thats when i noticed im not hearing anything from my left ear, instead sounds come in as static-high pitched sounds, it keeps ringing especially when the sorrounding was so silent like during the night, so every night i just played Enya during sleep. i went back to my doctor the next day and can't pinpoint what caused it since the antibiotics-even it was noted it can cause this sometimes was only less than 500 mg/day. its probably the sudden decrease of blood pressure then since it was 124/81. so he said to observe it a few days it it improves or i might be refered to an ENT. so i waited a bit and gladly hearing is back. i could say it probably is back to normal but its just right now that i have tried using my earphones again so i really don't know when it really came back. I hope others having this issue will get better soon. its better to not think about it, not talk about it at all and just let the brain re-adjust to hearing what is suppose to be heard from the sorroundings. Thanks for this group.